Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP CLEARIFY; LAPAROSCOPE, GENERAL PLASTIC SURGERY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP CLEARIFY; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number
21-345
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
07/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Hair noted on visualization system.
New Search
Submit an Adverse Event Report
Brand Name
CLEARIFY
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer
(Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key
22529804
Report Number
22529804
Device Sequence Number
20701322
Product Code
GCJ
UDI-Device Identifier
10884521213562
UDI-Public
(01)10884521213562(17)270228(10)D5C4060Y
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
07/14/2025
Report Date
(Section F)
07/14/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
21-345
Device Catalogue Number
21-345
Device Lot Number
D5C4060Y
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/17/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
07/14/2025